MAUDE Adverse Event Report: HUBEI SAFEWAY PROTECTIVE PRODUCTS BLUE COMFORT BOUFFANT 24 IN; CAP, SURGICAL

HUBEI SAFEWAY PROTECTIVE PRODUCTS BLUE COMFORT BOUFFANT 24 IN; CAP, SURGICAL
Model Number 3274
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the supplier¿s investigation, the device history record review did not indicate any exception that could lead to the reported incident.There was no change in the material composition.One bouffant was returned for visual inspection, there was no abnormality found.Considering the complaint defect category of irritation, the supplier reviewed the raw material and component inspection record and their existing material used for this code 3274, complies to the specification and no exception was detected that could result in this reported issue.The elastic material used for the cap passed bio-compatibility tests required by the regulatory agency for the intended use.Based on the investigation, the root cause could not be determined.The complaint information was provided to the relevant sectors for their awareness.There is no additional action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The end user-clinician experienced rash from the elastic on bouffant cap on forehead.

Brand Name
BLUE COMFORT BOUFFANT 24 IN
Common Device Name
CAP, SURGICAL
Manufacturer (Section D)
HUBEI SAFEWAY PROTECTIVE PRODUCTS
no. 118, penchang avenue
xiantao hubei 43300 0
CH  433000
MDR Report Key7981447
Report Number1423537-2018-00243
Device Sequence Number1433979
Product Code FYF
UDI-Device Identifier00885380019794
UDI-Public00885380019794
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2018
Report Date (Section F) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3274
Device Catalogue Number3274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Distributor Facility Aware Date09/21/2018
Event Location Hospital
Date Report to Manufacturer09/14/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;